Salmeterol-induced vertigo

A. Lopez-Guillen, L. Marques, M. T. Lopez-Llorente, E. Pastor, A. Figueras

    Research output: Contribution to journalArticleResearchpeer-review

    Abstract

    Dizziness, together with hypotension and faintness, are well-known adverse drug reactions of salbutamol that have been related to its cardiovascular effects. However, we could find no published reference to vertigo in patients taking salmeterol, in the absence of cardiovascular alterations. We present the case of a woman who experienced four independent episodes of vertigo lasting 36 h each, following four inhalations of salmeterol several months apart. The close temporal relationship between the inhalation of salmeterol and the onset of symptoms, as well as the positive re-exposures, reinforce this alleged association.
    Original languageEnglish
    Pages (from-to)2089-2090
    JournalEuropean Respiratory Journal
    Volume7
    Issue number11
    Publication statusPublished - 1 Jan 1994

    Keywords

    • Adrenergic beta-receptor agonists
    • Adverse drug reaction
    • Asthma
    • Salmeterol
    • Vertigo

    Fingerprint Dive into the research topics of 'Salmeterol-induced vertigo'. Together they form a unique fingerprint.

    Cite this